# SDR SWAA991320

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 5079778
- Condition: Gouged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 2 EACH SMALL GOUGES ON RT EMERGENCY OVERWING DOOR AT FWD SKIN.  REPAIRED SKIN PER SRM.
